On a theorem of W. Meyer-König and H. Tietz

Articles > Article · 2005

Authors: İbrahim ÇANAK, Mehmet Dik, Filiz Dik

International Journal of Mathematics and Mathematical Sciences, Journal Indexed in SCI Expanded, International, Scopus, 2005, vol 2005, pp 2491-2496

DOI: 10.1155/IJMMS.2005.2491

Summary

Let (un) be a sequence of real numbers and let L be an additive limitable method with some property. We prove that if the classical control modulo of the oscillatory behavior of (un) belonging to some class of sequences is a Tauberian condition for L, then convergence or subsequential convergence of (un,) out of L is recovered depending on the conditions on the general control modulo of the oscillatory behavior of different order. Copyright © 2005 Hindawi Publishing Corporation.

View details